MathSciNet Relay Station
MathSciNet bibliographic data
MR237500 (38 #5782) 14.20
Newstead, P. E. Stable bundles of rank $2$ and odd degree over a curve of genus $2$. Topology 7 1968 205–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement